National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 276226

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

VAERS ID: 276226
Age:
Gender:Female
Location:Unknown
Vaccinated:2007-03-05
Onset:2007-03-05
Submitted:2007-04-06
Entered:2007-04-09
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 - / IM
TDAP: TDAP (NO BRAND NAME) / UNKNOWN MANUFACTURER - / - UN / UN

Administered by: Other      Purchased by: Unknown
Symptoms: Syncope

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up:Information has been received from a nurse practitioner, via a company representative, concerning a female patient, who on 05-MAR-2007 was vaccinated with the first dose, IM, of Gardasil. Concomitant suspect therapy included Tdap. The nurse practitioner r"eported that /"a patient who received the 1 Gardasil in one arm and the Tdap vaccine in the other arm, fainted within a few seconds after being vaccinated./" The nurse practitioner states that /"the patient was fine after a minute or so./" The patient sou


Changed on 12/8/2009

VAERS ID: 276226 Before After
Age:
Gender:Female
Location:Unknown
Vaccinated:2007-03-05
Onset:2007-03-05
Submitted:2007-04-06
Entered:2007-04-09
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 - / IM
TDAP: TDAP (NO BRAND NAME) / UNKNOWN MANUFACTURER - / - UN / UN

Administered by: Other      Purchased by: Unknown Other
Symptoms: Syncope

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': (blank) WAES0703USA01266

Write-up:Information has been received from a nurse practitioner, via a company representative, concerning a female patient, who on 05-MAR-2007 was vaccinated with the first dose, IM, of Gardasil. Concomitant suspect therapy included Tdap. The nurse practitioner r"eported reported that /"a "a patient who received the 1 Gardasil in one arm and the Tdap vaccine in the other arm, fainted within a few seconds after being vaccinated./" vaccinated." The nurse practitioner states that /"the "the patient was fine after a minute or so./" so." The patient sou sought unspecified medical attention. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=276226&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166